# SDR ASAA0410045

- Difficulty date: February 2, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Smoker Barrier
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING RECON INSPECTION, FOUND THE EMERGENCY EXIT SIGN ON THE SMOKE BARRIER INOPERATIVE.  REPLACED BATTERY, THEN LIGHT TESTED NORMAL.  (M)
